# SDR ABXA9500960

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99101513
- Condition: Cut
- Location: Bs 699-737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, IT WAS NECESSARY TO CUT CUSP WEB FOR ACCESS TO DO OTHER REPAIRS.  REPAIRED CUSP WEB IAW ABX REA D953-13050-MR.
